# SDR 99ZZZX4103

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9423N
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35135
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Discharged
- Location: Elt
- Component: Ameriking, AK450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL CHECK OF ELT TRANSMITTER SHOWED NO SIGNAL OVER AM RADIO PER ACTION NOTICE A8150.3.  FOUND ONE OF THE SIX 'D' CELL BATTERIES HAD VERY LOW VOLTAGE.  ALL BATTERIES LABELED 'BEST IF INSTALLED BY JAN 2001'.  REPLACED BATTERIES, CHECKED OK.
